# SDR ASAA2021073135598

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,241 hours, 7,090 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246605072
- Condition: Malfunctioned
- Location: E/E Rack E2-2
- Part time: 22,248 hours, 7,092 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SEA STARTED APU COULD NOT GET APU GENERATOR TO COME ONLINE. GROUNDED - YES. CURRENT FAULTS SHOW 49-41245 AND 49-41254. REMOVED AND REPLACED START CONVERTER UNIT REF B737-900 AMM 49-41-61-000/400-801. CURRENT STATUS SHOWS NO FAULTS. GROUND VERIFICATION PERFORMED CHECKED GOOD REF AMM 49-11-00-860-801.
